# SDR GLBA2003120

- Difficulty date: August 14, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 22,410 hours, 27,150 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, CND CHECK FLIGHT SATISFACTORY.
